MAUDE Adverse Event Report: PHILIPS ULTRASOUND AFFINITI CVX ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND AFFINITI CVX ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number AFFINITI CVX DIAGNOSTIC ULTRASOUND SYSTEM (795190)
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported the swivel mechanism of their affiniti cvx ultrasound system¿s control panel would not lock into position properly while transporting the unit within the user facility.A philips service engineer adjusted and secured the trigger cable to repair the system.No patient or user was harmed as a result of the issue.The ultrasound system has been returned to service with no additional issues reported.
 
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Additional Manufacturer Narrative
A thorough investigation was performed to identify the root cause of the reported issue.However, due to insufficient information and part returns, the engineering team was unable to determine the root cause of this failure.The articulation arm cable was adjusted to resolve the issue.Actions are underway to ensure the necessary information and parts are received to further investigate if this issue does recur.
 
Event or Problem Description

Brand Name
AFFINITI CVX ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
eric nail
22100 bothell everett highway
bothell, WA 98021
MDR Report Key13456054
Report Number3019216-2022-00015
Device Sequence Number17312380
Product Code IYN
UDI-Device Identifier00884838106598
UDI-Public00884838106598
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K212777
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAFFINITI CVX DIAGNOSTIC ULTRASOUND SYSTEM (795190)
Device Catalogue Number795190
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown